# SDR AALA201806279001

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 24,663 hours, 9,837 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: CR20I
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ELECTRIC OUTLET IN AFT GALLEY PRODUCED SPARKS WHEN FLIGHT ATTENDANT TABLET WAS PLUGGED IN. REPLACED FAULTY 120V OUTLET AT AFT GALLEY. OPERATIONS CHECK GOOD PER MM 25-29-07.
